# SDR AALA201507069009

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360012
- Part serial: H1307
- Condition: Faulty
- Location: Nlg Steering
- Part time: 39,806 hours, 23,430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 543 EN-ROUTE, NOSE WHEEL STEERING FAULT INFLIGHT, NO OTHER ECAMS & DECLARED IFE.  REMOVED & INSTALLED NOSE WHEEL STEERING SERVO CONTROL IAW AMM 32-51-51-400-001.  OPERATIONS & LEAK CHECKED GOOD, NO FAULTS.  ACFT OK FOR SERVICE.
